MAUDE Adverse Event Report: ARTHREX, INC. T10 DRIVER, RETAINING; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 DRIVER, RETAINING; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 DRIVER, RETAINING
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 08/30/2022 by a sales representative via email that an 5042-100 and 5025-300 drivers are bent.This was discovered during an unspecified time with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the drive geometry at the distal tip of the returned 5042-100 had twisted.No fragments were returned for inspection.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause of the failure is use error due to excessive force on the device.

Brand Name
T10 DRIVER, RETAINING
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19384301
Report Number1220246-2024-03761
Device Sequence Number6913966
Product Code HRS
UDI-Device Identifier00848665039320
UDI-Public00848665039320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 DRIVER, RETAINING
Device Catalogue Number5042-100
Device Lot Number220340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown